RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 5(227), Pages 175–176 (Mi umn3917)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Infinitely small deformations of surfaces in pseudo-Euclidean space

R. F. Galeeva, V. V. Pelipenko, D. D. Sokolov


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:5, 172–173

Bibliographic databases:

MSC: 53A05, 53A07, 53A45, 51B20
Received: 04.12.1981

Citation: R. F. Galeeva, V. V. Pelipenko, D. D. Sokolov, “Infinitely small deformations of surfaces in pseudo-Euclidean space”, Uspekhi Mat. Nauk, 37:5(227) (1982), 175–176; Russian Math. Surveys, 37:5 (1982), 172–173

Citation in format AMSBIB
\Bibitem{GalPelSok82}
\by R.~F.~Galeeva, V.~V.~Pelipenko, D.~D.~Sokolov
\paper Infinitely small deformations of surfaces in pseudo-Euclidean space
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 5(227)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn3917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=676623}
\zmath{https://zbmath.org/?q=an:0508.53015|0516.53008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..172G}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 5
\pages 172--173
\crossref{https://doi.org/10.1070/RM1982v037n05ABEH004009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RJ36700013}


Linking options:
  • http://mi.mathnet.ru/eng/umn3917
  • http://mi.mathnet.ru/eng/umn/v37/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:144
    Full text:51
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019